Search

  • Select Article Type
  • Abstract Supplements
  • Blood Group Review
  • Call to Arms
  • Communications
  • Hypothesis
  • In Memoriam
  • Interview
  • Introduction
  • Letter to the Editor
  • Short Report
  • abstract
  • Abstracts
  • Article
  • book-review
  • case-report
  • case-study
  • Clinical Practice
  • Commentary
  • Conference Presentation
  • conference-report
  • congress-report
  • Correction
  • critical-appraisal
  • Editorial
  • Editorial Comment
  • Erratum
  • Events
  • in-memomoriam
  • Letter
  • Letter to Editor
  • mini-review
  • minireview
  • News
  • non-scientific
  • Obituary
  • original-paper
  • original-report
  • Original Research
  • Pictorial Review
  • Position Paper
  • Practice Report
  • Preface
  • Preliminary report
  • Product Review
  • rapid-communication
  • Report
  • research-article
  • Research Communicate
  • research-paper
  • Research Report
  • Review
  • review -article
  • review-article
  • review-paper
  • Review Paper
  • Sampling Methods
  • Scientific Commentary
  • serologic-method-review
  • short-communication
  • short-report
  • Student Essay
  • Varia
  • Welome
  • Select Journal
  • Statistics In Transition

 

Research Article | 22-January-2018

RELATIONS FOR MOMENTS OF PROGRESSIVELY TYPE-II RIGHT CENSORED ORDER STATISTICS FROM ERLANG-TRUNCATED EXPONENTIAL DISTRIBUTION

In this paper, we establish some new recurrence relations for the single and product moments of progressively Type-II right censored order statistics from the Erlangtruncated exponential distribution. These relations generalize those established by Aggarwala and Balakrishnan (1996) for standard exponential distribution. These recurrence relations enable computation of mean, variances and covariances of all progressively Type-II right censored order statistics for all sample sizes in a simple

Mansoor Rashid Malik, Devendra Kumar

Statistics in Transition New Series, Volume 18 , ISSUE 4, 651–668

Research Article | 04-September-2019

GENERALIZED PARETO DISTRIBUTION BASED ON GENERALIZED ORDER STATISTICS AND ASSOCIATED INFERENCE

In this paper, we have considered the generalized Pareto distribution. Various structural properties of the distribution are derived including (quantile function, explicit expressions for moments, mean deviation, Bonferroni and Lorenz curves and Renyi entropy). We have provided simple explicit expressions and recurrence relations for single and product moments of generalized order statistics from the generalized Pareto distribution. The method of maximum likelihood is adopted for estimating the

Mansoor Rashid Malik, Devendra Kumar

Statistics in Transition New Series, Volume 20 , ISSUE 3, 57–79

Research Article | 08-December-2021

Relationships for moments of the progressively Type-II right censored order statistics from the power Lomax distribution and the associated inference

In this paper, we establish several recurrence relations between single and product moments of progressively Type-II right censored order statistics from the power Lomax distribution. The relations enable the computation of all the single and product moments of progressively Type-II right censored order statistics for all sample sizes 𝑛 and all censoring schemes (𝑅1, 𝑅2,…,π‘…π‘š), π‘š≤𝑛, in a simple recursive manner. The maximum likelihood approach is used for the estimation of the

Jagdish Saran, Narinder Pushkarna, Shikha Sehgal

Statistics in Transition New Series, Volume 22 , ISSUE 4, 191–212

Research Article | 04-September-2019

CHARACTERIZATION OF THE SUM OF BINOMIAL RANDOM VARIABLES UNDER RANKED SET SAMPLING

In this paper, we examined the characteristics of the sum of independent and non-identical set of binomial ranked set samples, where each set has different order depending success probability. The characterization is done by establishing the general recurrence relations for two different situations based on the number of cycle, which is initially pre-assumed as a constant integer and when it is a random variable. To extend the knowledge about the characteristics of sum in terms of their

Vivek Verma, Dilip C. Nath

Statistics in Transition New Series, Volume 20 , ISSUE 3, 1–29

No Record Found..
Page Actions